# SDR DHL2006801521

- Difficulty date: April 2, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 360
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPT FRAME INNER FLANGE MISDRILLED HOLE STA 360.000 L-8R (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 DATED 03-17-06, EO NR AST060302 DATED 03-16-06.  REMOVED FASTENERS IAW SRM 51-1-21, SRM 51-1-20D.  VISUALLY INSPECTED AREA.  NO CRACK OR CORROSION FOUND.  FABRICATED REPAIR ANGLE (7075"0" 0.071") IAW EO NR AST060302, SRM 51-1-4(FORMING).  HEAT TREATED FROM 7075"0" TO 7075T6 IAW SRM 51-1-1 PG 1,13,17.  CLEANED, TREATED AND PRIMED AREA AND REPAIR ANGLE IAW SRM 51-1-8B.  PLUGGED MISDRILLED HOLE WITH RIVET (NAS1097AD) IAW EO NR AST060302, SRM 51-1-21.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED REPAIR ANGLE IAW EO NR AST 060302, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1.
